RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Gornostaeva, Olga V

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:43
Abstract pages:188
Full texts:51
References:11
E-mail:

http://www.mathnet.ru/eng/person57869
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2009
1. O. V. Gornostaeva, V. M. Shatalov, Yu. G. Pashkevich, “FeO double-well potential as a result of spin density redistribution”, Pis'ma v Zh. Èksper. Teoret. Fiz., 89:4 (2009),  191–193  mathnet; JETP Letters, 89:4 (2009), 167–169  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019